# SDR DALA2023060704652

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2801335) CORROSION ON SHIELD FWD OF AFT CARGO DOOR, STA767-793, RBL23, WL157. REMOVED AND REPLACED SHIELD STA 767-793 RBL 23 WL 157 IAW B737 SRM 51-40-02-0G AND DWG 146A0081.
